Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 31, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 27, 2017, 1:19 PM MDT for 4 counties in Wyoming. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2017, 1:19 PM MDT (19:19 UTC)
- Expired
- Jun 27, 2017, 2:00 PM MDT
- In force
- 41 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Big Horn County, WY, Hot Springs County, WY, Park County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 133 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2992 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
548 WUUS55 KRIW 271919 SVRRIW WYC003-017-029-043-272000- /O.NEW.KRIW.SV.W.0031.170627T1919Z-170627T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Riverton WY 119 PM MDT TUE JUN 27 2017 The National Weather Service in Riverton has issued a * Severe Thunderstorm Warning for... Hot Springs County in central Wyoming... Southwestern Big Horn County in central Wyoming... Northwestern Washakie County in central Wyoming... Southeastern Park County in central Wyoming... * Until 200 PM MDT * At 118 PM MDT, severe thunderstorms were located along a line extending from 6 miles southeast of Ralston to near Anchor Dam, moving east at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Severe thunderstorms will be near, Legend Rock State Petroglyph Site around 135 PM MDT. Hamilton Dome around 140 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Riverton. If on or near area lakes, get away from the water and move indoors or inside a vehicle. Remember, lightning can strike out to 15 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 4474 10810 4355 10811 4362 10908 4464 10906 TIME...MOT...LOC 1918Z 272DEG 27KT 4462 10881 4372 10881 HAIL...<.75IN WIND...60MPH $$ 13
2 follow-up statements
570 WWUS55 KRIW 271933 SVSRIW Severe Weather Statement National Weather Service Riverton WY 133 PM MDT TUE JUN 27 2017 WYC003-017-029-043-272000- /O.CON.KRIW.SV.W.0031.000000T0000Z-170627T2000Z/ Hot Springs-Big Horn-Washakie-Park- 133 PM MDT TUE JUN 27 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT FOR HOT SPRINGS...SOUTHWESTERN BIG HORN...NORTHWESTERN WASHAKIE AND SOUTHEASTERN PARK COUNTIES... At 131 PM MDT, severe thunderstorms were located along a line extending from 12 miles south of Garland to near Hamilton Dome, moving east at 40 mph. HAZARD...60 mph wind gusts and half inch size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. These severe storms will be near... Hamilton Dome and Legend Rock State Petroglyph Site around 135 PM MDT. Thermopolis, Lucerne, East Thermopolis and Hot Springs State Park around 200 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Riverton. If on or near area lakes or rivers, get away from the water and move indoors or inside a vehicle. remember, lightning can strike out to 15 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 4474 10810 4355 10811 4362 10908 4464 10906 TIME...MOT...LOC 1931Z 273DEG 33KT 4460 10863 4370 10864 HAIL...0.75IN WIND...60MPH $$ 13
297
WWUS55 KRIW 271955
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
155 PM MDT TUE JUN 27 2017
WYC003-017-029-043-272004-
/O.EXP.KRIW.SV.W.0031.000000T0000Z-170627T2000Z/
Hot Springs-Big Horn-Washakie-Park-
155 PM MDT TUE JUN 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR HOT SPRINGS...SOUTHWESTERN BIG
HORN...NORTHWESTERN WASHAKIE AND SOUTHEASTERN PARK COUNTIES WILL
EXPIRE AT 200 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However strong
winds gusts of 50 to 55 mph are still expected with these
thunderstorms.
LAT...LON 4474 10810 4355 10811 4362 10908 4464 10906
TIME...MOT...LOC 1954Z 272DEG 27KT 4460 10847 4370 10848
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:35 AM MDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 27, 11:35 AM MDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1135 AM MDT Tue Jun 27 2017 .SHORT TERM...(Today through Thursday night) Imagery shows ridge/trof pattern continuing from west to east across the CONUS with ridge axis passing into the High/Cntrl Plains and an upstream embedded SW trof now moving through OR/WA and headed toward WY. As the ridge breaks down and is pushed out of the way, the storm pattern will morph into a period of seasonally strong upper lvl northwesterly flow aloft (generally not a good pattern for nice weather in WY). SFC has high P breaking down as a lee trof forms over nrn/cntrl WY. A few showers/storms moving across the far wrn border with ID. Today and tonight, the upper ridge continues to translate eastward into the Central Plains with lower P over wrn WY redirecting SFC flow into the FA from the e and se. Deeper moisture return now on its way into nwrn WY as the ridge axis passes through the ern CWA and into the cntrl High Plains while flow begins to flatten ahead of/with the approach of the embedded SW trof/jet streak. Additionally, lee side low P develops across the SFC over cntrl WY while low to mid lvl moisture continues to slowly fill ern WY from the se. Through this morning, the embedded upper level SW will ride through the flow w of the ridge axis, across nwrn WY along with a SFC front. Scattered showers and thunderstorms will quickly move into/through the Yellowstone area (more isolated to the south) at 30 to 40 kts with relatively light rainfall...small hail and very gusty winds that could border on severe at times from mid-day on. With seasonally warm/hot temperatures continuing early on, dpt depressions will be in the 50 to 60 deg range with DCAPE running 1000-1500 in the early afternoon across nrn WY...supporting some strong to severe wind gusts from the convection...particularly across the Big Horn Basin and adjacent foothills/mountains. Later this afternoon and through the evening period, increasing moisture from the west along with decreasing post frontal temps over nrn WY will increase RH values and lower LCLs. Heavy rain and hail will then become more likely as evening nears while MLCAPE ranges from 800 to 1200 J/KG. Somewhat less wind threat can then be expected over Yellowstone...then eastward across the Big Horn Basin through the late afternoon/evening period. Heaviest rain of the day/night, with a few possible severe storms, may occur this evening across nrn WY...with the storm environment over Johnson County providing better conditions conducive to marginally severe hail and strong (wet) downburst winds. Possible moderate to heavy rain to continue with the passage of the upper SW trof through at least midnight across nern WY. Otherwise a few terrain induced showers will persist overnight across the Yellowstone area. Wednesday, post upper trof/sfc frontal early with fast moving nearly zonal flow aloft and a seasonally strong e/w jet across srn WY. As lowering pressure to the south and mesoscale high P over the nrn FA forms through the morning/afternoon, LL flow will turn back out of the s to sw. Brisk flow and cooling aloft along with with an approaching embedded SW/jet streak will keep decent instability, forcing and dynamics over the nrn half of WY. With some low to mid level moisture still retained across nrn WY from the previous day's/night's precipitation, showers and thunderstorms will have another chance for initiation, by mid-day, for a few fast moving wind producers across the Big Horn and possibly the Wind River Basin (later after a front passes through. Possible isolated strong/severe from Big Horn County through Johnson County. Showers and isolated thunder continue through the overnight period until the SW trof axis moves east of the FA near sunrise Thursday morning. Thursday, will be post frontal and under good nw flow aloft with yet another SW trof on its way into/across the FA from the north by mid- day. Frontogenesis will be ongoing across MT early before crossing through WY late in the afternoon. Cooler conditions from top to bottom will limit CAPE and overall instability, however shear along and ahead of the front will be high. Isolated to widely scattered storms can be expect to move quickly across WY...pushing strong wind gusts out ahead of the thunderstorms along with brief heavy rain and hail within the storms. Strongest storms of the day look to be across Fremont/Natrona and perhaps srn Johnson county. Again, with the upper SW trof still moving through the FA Thursday night along with cooling temps aloft, showers/isolated storms will continue through the overnight period. .LONG TERM...(Friday through Independence Day) Overview...Cool conditions with slight chances of showers and thunderstorms will linger across the north and central on Friday, while dry and warmer weather prevails across the southwest and far west. Warmer conditions, slight chances of showers and thunderstorms across the northern third of Wyoming will prevail over the weekend. Mainly dry conditions with above normal temperatures (highs in the 90s in the lower central basins) will prevail Monday and Independence Day. Discussion...Friday morning begins with upper trough over the northern and central plains, upper ridge along roughly 120W, NW flow across Wyoming. Surface high pressure over the northern High Plains will keep stationary frontal boundary banked up against the east slopes of the Continental Divide, with upslope N-NE winds. This will result in some afternoon thunderstorms developing over or near the high terrain with SE storm motion. Flow over the west and central U.S. deamplifies over the weekend with both GFS and Ecmwf showing a Pacific shortwave in westerly flow translating the area Saturday night-Sunday morning, the GFS faster than the Ecmwf. Higher CAPES, and more organized, stronger storms are expected to remain east of the area on both Saturday and Sunday, with mainly some high- based gusty wind producers expected over northern Wyoming mainly late Saturday and Saturday night. Upper ridge translates east across area on Monday for dry weather, with upper flow backing on Independence Day as ridge strengthens over the southern/central Plains and upper trough deepens across western Canada. Both GFS and Ecmwf show 1000-500mb thicknesses increasing to 586 dam Tuesday. Forecast brings temperatures closer to MEX and ECE MOS numbers during this period with the model blend output still a bit too cool. The MOS numbers put the lower basin highs in the mid 90s both Monday and Independence Day. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) A low pressure system is currently moving through southern MT and northern WY this afternoon. An initial line of weak showers and isolated thunderstorms with some very gusty W to NW wind, currently from about KBYG SW to KRKS, is moving eastward through the area. Stronger thunderstorms have now entered NW WY associated with the colder core of the system, and they are moving eastward as well. These storms are producing heavy rain, some small hail, frequent lightning, and outflow wind over 40 kts. Expect the higher terrain to be obscured at times with the lowered ceilings and precipitation. As the afternoon continues, the storms are expected to strengthen across the northern half of the area, with the primary threat being moderate size hail around 1 inch and wind gusts potentially over 50 kts. Breezy to windy conditions can be expected this afternoon and evening, mainly from the west, then switching to the north around 00Z at some locations due to outflow from storms and the progression of the overall system. Expect brief MVFR/IFR conditions at many terminals due to the storminess. VFR conditions then expected after 03Z except for MVFR with lingering showers. Another disturbance will impact the area Wednesday afternoon and evening. && .FIRE WEATHER... Issued AT 104 AM MDT Tue Jun 27 2017 All fuels are currently in green-up and below critical levels for all locations. Fire danger remains low across all mountain areas...but will continue somewhat elevated in the afternoons across the lower elevations east of the Divide and over portions of southern WY. These areas with elevated fire concerns will generally coincide with low afternoon RH values and/or gusty winds...today through Thursday. Winds will become west to northwest 15 to 30 mph today...west to northwest 10 to 25 on Wednesday...and north to northwest 5 to 20 on Thursday...all days with higher gusts in the afternoons and especially near stronger showers/storms...especially today. Showers and isolated thunderstorms move into/through the area early this morning and continue across the area through tonight. These isolated to scattered storms will be quickly moving across the northern half of Wyoming from west to east, producing little rainfall through the mid-day hours with strong gusty outflow winds of 40 to 60 mph possible at times. Then, by late this afternoon and through the evening, potential brief heavy rainfall and large hail will be possible...especially across portions of north central and northeastern Wyoming. This unstable pattern will continue through Thursday night. Smoke dispersion will be good to excellent each afternoon and evening. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Braun LONG TERM...Meunier AVIATION...McDonald FIRE WEATHER...Braun
Hazardous weather outlook, Jun 27, 2:13 AM MDT, 11 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 213 AM MDT Tue Jun 27 2017 WYZ001>020-022>030-281100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 213 AM MDT Tue Jun 27 2017 ...A flood warning remains in effect for a portion of the Green River in southwestern Wyoming... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight Isolated (south and central Wyoming) to scattered thunderstorms across northern Wyoming. Some storms may be strong to severe across northern Wyoming producing brief heavy rain, wind gusts of 50 to 60 mph and hail to one inch this afternoon and evening. Minor flooding will continue along the Green River near La Barge and along the Big Horn River. Please see flood warning for the Green River for the latest information. Additionally, very warm, dry and breezy to windy conditions will bring elevated fire danger to portions of central and southern Wyoming. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Wednesday and Thursday...Isolated to scattered thunderstorms mainly across northern and central Wyoming. Some storms may be strong, producing wind gusts of 40 to 50 mph and small hail each afternoon and evening. Friday and Saturday...Isolated thunderstorms across north and central Wyoming. .SPOTTER INFORMATION STATEMENT...Please report wind damage or gusts in excess of 50 mph and hail of penny size or larger.
In the hours before
Special weather statement, Jun 27, 11:58 AM MDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Riverton WY 1158 AM MDT TUE JUN 27 2017 WYZ002-012>016-271845- Wind River Mountains West-Upper Wind River Basin-Wind River Mountains East-Jackson Hole-Teton and Gros Ventre Mountains-Absaroka Mountains- 1158 AM MDT TUE JUN 27 2017 ...SPECIAL WEATHER STATEMENT... At 1157 AM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Moran Junction, moving east at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Togwotee Pass around 1225 PM MDT. Pinnacle Buttes around 1235 PM MDT. Other locations impacted by this storm include Gros Ventre Campground, Crystal Creek Campground, Pinnacle Campground, Brooks Lake Campground, Turpin Meadow Campground and Brooks Lake Lodge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 4344 11082 4393 11064 4392 10974 4341 10988 TIME...MOT...LOC 1757Z 269DEG 35KT 4373 11043 McDonald
Special weather statement, Jun 27, 12:53 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Riverton WY 1253 PM MDT TUE JUN 27 2017 WYZ019-026-028-030-271930- Upper Green River Basin-East Sweetwater County-Green Mountains and Rattlesnake Range-Rock Springs and Green River- 1253 PM MDT TUE JUN 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SWEETWATER COUNTY UNTIL 130 PM MDT... At 1253 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles south of Eden, which is 13 miles south of Farson, moving east at 45 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Boars Tusk and Killpecker Dune Field around 110 PM MDT. LAT...LON 4180 10949 4197 10956 4221 10896 4181 10881 TIME...MOT...LOC 1853Z 254DEG 40KT 4191 10943 13
Special weather statement, Jun 27, 12:57 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Riverton WY
1257 PM MDT TUE JUN 27 2017
WYZ003>008-271930-
Owl Creek and Bridger Mountains-North Big Horn Basin-Southeast Big
Horn Basin-Cody Foothills-Southwest Big Horn Basin-Bighorn Mountains
West-
1257 PM MDT TUE JUN 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOT SPRINGS...BIG
HORN...NORTHWESTERN WASHAKIE AND EAST CENTRAL PARK COUNTIES UNTIL 130
PM MDT...
At 1256 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Powell to 10 miles north of Anchor Dam.
Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Garland around 105 PM MDT.
Deaver around 110 PM MDT.
Byron around 115 PM MDT.
Cowley around 120 PM MDT.
Lovell around 125 PM MDT.
Kirby around 130 PM MDT.
LAT...LON 4490 10785 4487 10786 4484 10783 4376 10785
4384 10882 4488 10882 4495 10788
TIME...MOT...LOC 1856Z 273DEG 39KT 4481 10879 4381 10883
13Special weather statement, Jun 27, 1:01 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Riverton WY
101 PM MDT TUE JUN 27 2017
WYZ014-025-026-271930-
Wind River Mountains West-Upper Green River Basin-Upper Green River
Basin Foothills-
101 PM MDT TUE JUN 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SUBLETTE COUNTY
UNTIL 130 PM MDT...
At 100 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boulder, which is 13 miles south of Pinedale, moving east at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Boulder around 110 PM MDT.
Other locations impacted by this storm include Scab Creek Campground,
Boulder Lake Campground, Boulder Fish Rearing Station and Pinedale
Ralph Wenz Field.
LAT...LON 4275 10991 4294 10940 4294 10938 4262 10926
4258 10984
TIME...MOT...LOC 1900Z 254DEG 31KT 4269 10978
13Special weather statement, Jun 27, 1:08 PM MDT, 11 minutes before
Special Weather Statement National Weather Service Riverton WY 108 PM MDT TUE JUN 27 2017 WYZ002-005-007-014>017-025-271945- Wind River Mountains West-Owl Creek and Bridger Mountains-Wind River Basin-Upper Wind River Basin-Wind River Mountains East-Southwest Big Horn Basin-Upper Green River Basin Foothills-Absaroka Mountains- 108 PM MDT TUE JUN 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOT SPRINGS... CENTRAL SUBLETTE AND NORTHWESTERN FREMONT COUNTIES UNTIL 145 PM MDT... At 107 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 12 miles north of Anchor Dam to 7 miles east of New Fork Lake. Movement was southeast at 15 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Strong thunderstorms will be near... Fremont Peak around 135 PM MDT. White Pine Ski Area around 140 PM MDT. Anchor Dam and Half Moon Lake around 145 PM MDT. Other locations impacted by these storms include Trails End Campground, Ponderosa Lodge, Half Moon Campground, Boulder Lake Campground, Upper Half Moon Campground, Crowheart Elementary School and Upper Fremont Lake Campground. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Riverton. && LAT...LON 4375 10848 4282 10966 4309 10993 4391 10889 TIME...MOT...LOC 1907Z 310DEG 15KT 4384 10892 4312 10983 13
Special weather statement, Jun 27, 1:09 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Riverton WY
109 PM MDT TUE JUN 27 2017
WYZ001-271945-
Yellowstone National Park-
109 PM MDT TUE JUN 27 2017
...SPECIAL WEATHER STATEMENT...
At 108 PM MDT, Doppler radar was tracking a strong thunderstorm near
Harlequin Lake, which is near West Yellowstone, moving east at 30
mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
This strong thunderstorm will be near...
Madison and Firehole Canyon around 115 PM MDT.
Gibbons Falls, Fountain Paint Pot, Lower Basin Lake, Goose Lake,
Fairy Falls and Gibbon Hill around 120 PM MDT.
Mud Volcano around 140 PM MDT.
Lake Yellowstone around 145 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4478 11106 4491 11099 4473 11025 4428 11050
4444 11105
TIME...MOT...LOC 1908Z 290DEG 45KT 4466 11098
McDonaldThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:04 AM MDT | Special Weather Statement | RIW | Teton | 41 min |
| Jun 27, 10:56 AM MDT | Special Weather Statement | RIW | Teton | 34 min |
| Jun 27, 10:58 AM MDT | Special Weather Statement | RIW | Teton | 32 min |
| Jun 27, 11:42 AM MDT | Special Weather Statement | RIW | Park, Teton | 48 min |
| Jun 27, 11:58 AM MDT | Special Weather Statement | RIW | Teton | 47 min |
| Jun 27, 12:53 PM MDT | Special Weather Statement | RIW | Sweetwater | 37 min |
| Jun 27, 12:57 PM MDT | Special Weather Statement | RIW | Big Horn | 33 min |
| Jun 27, 1:01 PM MDT | Special Weather Statement | RIW | Sublette | 29 min |
| Jun 27, 1:08 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jun 27, 1:09 PM MDT | Special Weather Statement | RIW | 36 min | |
| Jun 27, 1:26 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs, Sublette | 49 min |
| Jun 27, 1:27 PM MDT | Special Weather Statement | RIW | Natrona | 33 min |
| Jun 27, 1:39 PM MDT | Special Weather Statement | RIW | Sublette | 51 min |
| Jun 27, 1:51 PM MDT | Special Weather Statement | RIW | Natrona | 39 min |
| Jun 27, 1:54 PM MDT | Special Weather Statement | RIW | Teton | 51 min |
| Jun 27, 2:04 PM MDT | Special Weather Statement | RIW | 26 min | |
| Jun 27, 2:14 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 46 min |
| Jun 27, 2:17 PM MDT | Special Weather Statement | RIW | Fremont | 43 min |
| Jun 27, 2:22 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs, Washakie | 38 min |
| Jun 27, 2:34 PM MDT | Special Weather Statement | RIW | Sublette | 41 min |
| Jun 27, 2:47 PM MDT | Special Weather Statement | RIW | Teton | 28 min |
| Jun 27, 3:33 PM MDT | Special Weather Statement | RIW | Johnson | 27 min |
| Jun 27, 3:35 PM MDT | Special Weather Statement | RIW | Sublette | 40 min |
| Jun 27, 3:36 PM MDT | Special Weather Statement | RIW | Fremont | 24 min |
| Jun 27, 3:52 PM MDT | Special Weather Statement | RIW | Sublette | 38 min |
| Jun 27, 3:59 PM MDT | Special Weather Statement | RIW | Fremont | 31 min |
| Jun 27, 4:04 PM MDT | Special Weather Statement | RIW | Johnson | 26 min |
| Jun 27, 4:11 PM MDT | Special Weather Statement | RIW | Natrona | 34 min |
| Jun 27, 4:28 PM MDT | Special Weather Statement | RIW | Johnson | 32 min |
| Jun 27, 4:39 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 27, 4:44 PM MDT | Special Weather Statement | RIW | Fremont | 61 min |
| Jun 27, 4:45 PM MDT | Special Weather Statement | RIW | Carbon | 15 min |
| Jun 27, 5:41 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 27, 5:59 PM MDT | Special Weather Statement | RIW | Fremont | 31 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.